# SDR ABXA010085

- Difficulty date: March 7, 2001
- Submitted: March 8, 2001
- Operation: Air carrier
- Aircraft: N941AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47419
- Aircraft time: 56,263 hours, 60,380 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 991556171
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM UPPER ANGLE AT FUSELAGE STATION 996 HAD A 4 INCH CRACK.  MAINTENANCE INSPECTED AND REPAIRED THE AREA IAW ABX REA D953-40085.
